商品情報にスキップ
1 7

Advil

Advil Junior Strength Chewable Ibuprofen for Pain Relief, Grape - 24 Tablets (Pack of 3)

Advil Junior Strength Chewable Ibuprofen for Pain Relief, Grape - 24 Tablets (Pack of 3)

通常価格 $27.43 USD
通常価格 $37.99 USD セール価格 $27.43 USD
セール 売り切れ

About this item

  • Three pack of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief
  • Ibuprofen for children is an effective kids fever reducer and children's pain reliever
  • Junior strength Advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething
  • Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water
  • Childrens ibuprofen chewable fever reducer for kids ages 2 to 11 years

Nothing fights fever faster or longer (1) than Advil Junior Strength chewable ibuprofen pain reliever and fever reducer. In just one dose, this kids chewable ibuprofen reduces fever and relieves minor aches and pains due to the common cold, headache or teething. Formulated for children ages 2 to 11 years, the chewable Advil for kids contains ibuprofen 100mg, a pain medication that also controls fever. Just one dose of this children's ibuprofen pain relief medicine lasts up to eight hours, meaning few doses for your child throughout the day. Kids Advil junior ibuprofen pain medicine tablets are portable and easy for kids to take�no dosing cup or water needed. The pain medicine in Advil Junior Strength is the number 1 pediatrician-recommended active ingredient in a fever reducer/pain reliever. (1) Among non-prescription analgesics.

Shipping & Returns

Shipping is not included

詳細を表示する

    Customer Reviews

    Be the first to write a review
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)